Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 5(443), Pages 189–190 (Mi umn9845)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On possible relations between an increasing process and its compensator in the non-integrable case

A. A. Gushchinab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b National Research University Higher School of Economics, Moscow

DOI: https://doi.org/10.4213/rm9845

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:5, 928–930

Bibliographic databases:

MSC: 60G44
Presented: Ал. В. Булинский
Accepted: 31.07.2018

Citation: A. A. Gushchin, “On possible relations between an increasing process and its compensator in the non-integrable case”, Uspekhi Mat. Nauk, 73:5(443) (2018), 189–190; Russian Math. Surveys, 73:5 (2018), 928–930

Citation in format AMSBIB
\Bibitem{Gus18}
\by A.~A.~Gushchin
\paper On possible relations between an increasing process and its compensator in the non-integrable case
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 5(443)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9845}
\crossref{https://doi.org/10.4213/rm9845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3859404}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..928G}
\elib{https://elibrary.ru/item.asp?id=35601289}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 5
\pages 928--930
\crossref{https://doi.org/10.1070/RM9845}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454772500007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060164065}


Linking options:
  • http://mi.mathnet.ru/eng/umn9845
  • https://doi.org/10.4213/rm9845
  • http://mi.mathnet.ru/eng/umn/v73/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Borzykh, “On a property of joint terminal distributions of locally integrable increasing processes and their compensators”, Theory Stoch. Process., 23(39):2 (2018), 7–20  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:228
    Full text:11
    References:15
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021